Historical development of the Gauss-Bonnet theorem

被引:7
|
作者
Wu Hung-Hsi [1 ]
机构
[1] Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
来源
SCIENCE IN CHINA SERIES A-MATHEMATICS | 2008年 / 51卷 / 04期
关键词
Gauss-Bonnet theorem; Chern classes; characteristic classes;
D O I
10.1007/s11425-008-0029-8
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
A historical survey of the Gauss-Bonnet theorem from Gauss to Chern.
引用
收藏
页码:777 / 784
页数:8
相关论文
共 50 条
  • [1] Historical development of the Gauss-Bonnet theorem
    Hung-Hsi Wu
    [J]. Science in China Series A: Mathematics, 2008, 51 : 777 - 784
  • [2] Historical development of the Gauss-Bonnet theorem
    WU Hung-Hsi(H.Wu)
    [J]. Science China Mathematics, 2008, (04) : 777 - 784
  • [3] ON GAUSS-BONNET THEOREM
    Jaric, Jovo
    [J]. PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, 2012, 91 (105): : 59 - 62
  • [4] THE GAUSS-BONNET THEOREM
    Raghunathan, M. S.
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2015, 46 (06): : 893 - 900
  • [5] The Gauss-Bonnet theorem
    M. S. Raghunathan
    [J]. Indian Journal of Pure and Applied Mathematics, 2015, 46 : 893 - 900
  • [6] The Gauss-Bonnet theorem for Riemannian polyhedra
    Allendoerfer, Carl B.
    Weil, Andre
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1943, 53 (1-3) : 101 - 129
  • [7] GAUSS-BONNET THEOREM - PRELIMINARY REPORT
    TING, WL
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (05): : A595 - &
  • [8] Application of Gauss-Bonnet theorem to geodesy
    Kizilsu, G
    [J]. JOURNAL OF SURVEYING ENGINEERING-ASCE, 2002, 128 (03): : 125 - 135
  • [9] A discrete Gauss-Bonnet type theorem
    Knill, Oliver
    [J]. ELEMENTE DER MATHEMATIK, 2012, 67 (01) : 1 - 17
  • [10] Cubes, cones and the Gauss-Bonnet theorem
    Ridley, J. N.
    [J]. MATHEMATICAL GAZETTE, 2021, 105 (562): : 148 - 153